# SDR SWAA2014072130164

- Difficulty date: July 7, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N772SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27880
- Aircraft time: 51,018 hours, 29,590 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A11111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEEL WELL VERTICAL PRESS WEB CRACKED AT BS 663, LBL 27.  REPAIRED WEB IAW SRM.
